# SDR REXA2021041600228

- Difficulty date: April 1, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670321794
- Condition: Corroded
- Location: Bs 364 S18-20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME SECTOR 364 BETWEEN STRINGER 18R AND 20R PLUG REINFORCEMENT ANGLE TO BE CORRODED.  REPAIRED CENTER FS 364 FRAME IAW CRJ 900 SRM 51-42-06-001-001-A01,51-42-21-001-001-A01 FRAME AND REINFORCEMENT ANGLE FABRCATED IAW MHIRJ SNIEO SH670-31070-501,SH670-31070-502 AND SH670-31119-501 AND SNIEO SH670-31116-501.
